MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/189/080
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s tube was replaced in response to a ventilator leak alarm.During the replacement, re-intubation was prolonged, and the patient experienced cardiopulmonary arrest.The event occurred during patient use/administration.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.A tear and hole were observed on the cuff.The probable cause was unable to be determined.

Brand Name
PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23906258
Report Number3012307300-2025-13807
Device Sequence Number18415188
Product Code BTR
UDI-Device Identifier15019315059544
UDI-Public(01)15019315059544
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/189/080
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale